question-icon

Do Acetaminophen and Ibuprofen cause false positivity on a drug screen?

default
Posted on Fri, 22 May 2015
Question: can ibuprofen cause a false positive on a drug screen
can acetaminophen cause a false positive on a drug screen
doctor
Answered by Dr. Baranidharan Kuselan (19 minutes later)
Brief Answer:
Yes, Ibuprofen can cause it.

Detailed Answer:
Hi there,
Thanks for using HCM.
Yes Ibuprofen can cause false positivity on a drug screen.
Acetaminophen do not cause false positivity on a drug screen.

Let me know if you have any more questions.
Regards,
Dr.Barani
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Baranidharan Kuselan

Pain Medicine & Palliative Care Specialist

Practicing since :1996

Answered : 407 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do Acetaminophen and Ibuprofen cause false positivity on a drug screen?

Brief Answer: Yes, Ibuprofen can cause it. Detailed Answer: Hi there, Thanks for using HCM. Yes Ibuprofen can cause false positivity on a drug screen. Acetaminophen do not cause false positivity on a drug screen. Let me know if you have any more questions. Regards, Dr.Barani